Radicals in the class of compact right topological rings

Authors

  • Mihail Ursul PNG University of Technology
  • Adela Tripe University of Oradea

DOI:

https://doi.org/10.4995/agt.2014.2230

Keywords:

right topological ring, radical, left Noetherian topological ring

Abstract

We construct in this article three radicals in the class of compact right topological rings. We prove also that a simple left Noetherian compact right topological ring is finite.

Downloads

Download data is not yet available.

Author Biographies

Mihail Ursul, PNG University of Technology

prof. univ. dr.

Department of Mathematics and Computer Science

Adela Tripe, University of Oradea

Mathematics and Computer Science Department,

Lect. dr.

References

M. Cioban, P. Soltan and C. Gaindric, Academician Vladimi Arnautov - 70th anniversary, Bul. Acad. Stiinte Repub. Mold., 3 (61) (2009), 118-124.

P. Halmos, Comment on the real line, Bull. Amer. Math. Soc. 50 (1944), 877-878. https://doi.org/10.1090/S0002-9904-1944-08255-4

N. Hindman, J. Pym and D. Strauss, Multiplications in additive compactifications of N and Z, Topology Appl. 131 (2003), 149-176. https://doi.org/10.1016/S0166-8641(02)00298-5

I. Kaplansky, Topological Rings, Amer. J. Math. 69, no. 1 (1957), 153-183. https://doi.org/10.2307/2371662

H. Leptin, Linear kompakte Moduln und Ringe, I, Math.Z. 62 (1955), 241-267. https://doi.org/10.1007/BF01180634

M. I. Ursul, Compact left topological rings, Scripta Scientarum Mathematicarum 1 (1997), 257-270.

D. Zelinsky, Raising idempotents, Duke Math. J. 21 (1954), 315-322. https://doi.org/10.1215/S0012-7094-54-02130-4

Downloads

Published

2014-09-09

How to Cite

[1]
M. Ursul and A. Tripe, “Radicals in the class of compact right topological rings”, Appl. Gen. Topol., vol. 15, no. 2, pp. 229–233, Sep. 2014.

Issue

Section

Articles